# SDR SWAA2023051530761

- Difficulty date: April 24, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE SUPPORT ANGLE BS867 AT STR. 3R.<[01] REMOVED AND REPLACED WIRE SUPPORT ANGLE BS867 AT STR 3R PER SRM 51-40-02-0G-0 REF DWG 146A7901;[02] VERIFIED CORRETIVE ACTION 1.;[03] WORKSCOPE IS COMPLETE
